# SDR SWAA042573

- Difficulty date: September 3, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 61,187 hours, 58,924 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456114
- Part serial: 3697A
- Condition: Leaking
- Location: Flt Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, AIR RETURN TO DAL DUE TO LOSS OF A-SYSTEM HYDRAULIC FLUID AND PRESSURE.  REMOVED AND REPLACED NR 6 INBOARD FLIGHT SPOILER ACTUATOR PER MM.
